American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37Bxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] E. Glasner and M. Megrelishvili. Representations of dynamical systems on Banach spaces not containing $l_1$. Trans. Amer. Math. Soc. 364 (2012) 6395-6424.
Abstract, references, and article information
View Article: PDF

[2] Ilya Kapovich. Random length-spectrum rigidity for free groups. Proc. Amer. Math. Soc. 140 (2012) 1549-1560. MR 2869139.
Abstract, references, and article information
View Article: PDF

[3] Kazuhiro Sakai, Naoya Sumi and Kenichiro Yamamoto. Diffeomorphisms satisfying the specification property. Proc. Amer. Math. Soc. 138 (2010) 315-321. MR 2550197.
Abstract, references, and article information
View Article: PDF

[4] C. Gutierrez, S. Lloyd and B. Pires. Affine interval exchange transformations with flips and wandering intervals. Proc. Amer. Math. Soc. 137 (2009) 1439-1445. MR 2465670.
Abstract, references, and article information
View Article: PDF

[5] E. V. Troitsky. Discrete groups actions and corresponding modules. Proc. Amer. Math. Soc. 131 (2003) 3411-3422. MR 1990630.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Ethan Akin. Simplicial dynamical systems. Memoirs of the AMS 140 (1999) MR 1627928.
Book volume table of contents


Results: 1 to 6 of 6 found      Go to page: 1